I have been an avid coffee drinker for many years now and have never had any bad reactions to it. I began drinking coffee (de-caffeinated) when I was as young as 9 years old, and began drinking caffeinated coffee once or twice a day when I was 14 years old. I am now 22 and do not drink as much as I used to, but still enjoy the occasional cup in the mornings and/or afternoons. However, in the past month or two, I have noticed that almost every time I have a cup of coffee, I experience headaches and nausea about 15-20 min later, ranging from moderate to pretty severe. Sometimes I feel so bad that I must lay down in order to subdue the feelings of nausea and headache. I have always been so tolerant of caffeine/coffee until now, which makes me wonder if I could have possibly developed an allergy or intolerance to the stimulant...I would really appreciate any possible advice or reason as to why this unfortunate situation has occurred.. Thank you.
Its very possible you are allergic to it. I am allergic to caffeine and i get pretty sudden reactions from it. Seems that our bodies can one day say they have enough of certain things. I used drink tea and coffee for years, and now i cant touch the stuff. I just drink 'rooibos' instead.
I have a rather severe allergy to Coffee and it give me a rather severe headache and i get very tired if for no other reason to help sleep off the headache. Its not the caffeine its the actual Coffee Bean for me. I would try staying away from it. Maybe try it some weekend you have time to get sick and take a benedryl (it should help reduce the symptoms if it is an allergy). You could also try like coffee flavored stuff and if you have the same reaction its probably coffee.
I know it ***** I use to drink a Latte before school everyday and I had to learn to do without. But it came down to have coffee and get sick or not being sick.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.